Alert archive / Florida / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 28, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 26, 2010, 10:30 AM EDT for Miami-Dade County, Monroe County, Florida. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2010, 10:30 AM EDT (14:30 UTC)
- Expired
- Apr 26, 2010, 11:00 AM EDT
- In force
- 30 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Miami-Dade County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 43 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 10:58 AM EDT | TSTM WND GST 53 | 1 S Country Walk, FL | A WIND GUST OF 53 MPH WAS RECORDED AT AMMONS MIDDLE SCHOOL. REPORT RELAYED BY LOCAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 2.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3216 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
958
WUUS52 KMFL 261430
SVRMFL
FLC086-087-261500-
/O.NEW.KMFL.SV.W.0028.100426T1430Z-100426T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL
1030 AM EDT MON APR 26 2010
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MIAMI-DADE COUNTY IN SOUTHEAST FLORIDA...
THIS INCLUDES THE CITIES OF...SOUTH MIAMI...MIAMI...KENDALL...
HOMESTEAD...HIALEAH...CORAL GABLES...
SOUTHERN MAINLAND MONROE COUNTY IN SOUTHWEST FLORIDA...
THIS INCLUDES THE CITY OF EAST CAPE SABLE...
* UNTIL 1100 AM EDT
* AT 1026 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CORAL GABLES TO WILDERNESS WATERWAY SOUTH...OR ALONG A LINE
EXTENDING FROM CORAL GABLES TO 25 MILES NORTH OF EAST CAPE SABLE...
AND MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
MIAMI...NORTH MIAMI BEACH...UNIVERSITY OF MIAMI...METRO ZOO...
MAHOGANY HAMMOCK...PA-HAY OKEE OVERLOOK...PERRINE...CUTLER RIDGE...
ROYAL PALM RANGER STATION...REDLAND...PRINCETON...NARANJA...GOULDS
AND FLORIDA CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2574 8019 2572 8024 2560 8030 2536 8032
2522 8055 2513 8110 2534 8115 2534 8110
2529 8107 2529 8104 2528 8105 2529 8100
2524 8096 2525 8095 2527 8098 2530 8096
2538 8115 2551 8121 2595 8012
TIME...MOT...LOC 1429Z 270DEG 38KT 2575 8021 2548 8109
$$
041 follow-up statement
746
WWUS52 KMFL 261456
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL
1056 AM EDT MON APR 26 2010
FLC086-087-261505-
/O.EXP.KMFL.SV.W.0028.000000T0000Z-100426T1500Z/
MAINLAND MONROE FL-MIAMI-DADE FL-
1056 AM EDT MON APR 26 2010
...THE SEVERE THUNDERSTORM WARNING FOR MIAMI-DADE AND SOUTHERN
MAINLAND MONROE COUNTIES WILL EXPIRE AT 1100 AM EDT...
LAT...LON 2574 8019 2572 8024 2560 8030 2536 8032
2522 8055 2513 8110 2534 8115 2534 8110
2529 8107 2529 8104 2528 8105 2529 8100
2524 8096 2525 8095 2527 8098 2530 8096
2538 8115 2551 8121 2595 8012
TIME...MOT...LOC 1455Z 270DEG 38KT 2575 7990 2548 8079
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:32 AM EDT, 6 hours 58 minutes earlier.
Area forecast discussion, Apr 26, 3:32 AM EDT, 6 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
332 AM EDT MON APR 26 2010
.DISCUSSION...COLD FRONT CURRENTLY OVER THE BIG BEND AREA MOVING
SOUTHEAST. THE MAIN CONCERN TODAY IS THE STRENGTH OF THE
CONVECTION OVER OUR CWA TODAY. THE FIRST ACTIVITY THAT HAS STARTED
TO DEVELOP IN ADVANCE OF THE PREFRONTAL ACTIVITY OVER THE LAKE
REGION. ALTHOUGH SURFACE CONVERGENCE IS NOT THAT IMPRESSIVE, UPPER
JET DYNAMICS IS IMPRESSIVE WITH CAPES ALMOST TO 2500 FEET AND LI'S
AS LOW AS NEAR -7. AFTER THE FRONTAL PASSAGE TONIGHT, CLEARING
WILL TAKE PLACE AND SLIGHTLY COOLER TEMPS AT LEAST THROUGH
THURSDAY AND THEN AS A MID LEVEL RIDGE BUILDS OVER THE AREA, TEMPS
WILL WARM WITH SLIGHT CHANCES OF SHOWERS EACH AFTERNOON. TEMPS MAY
GET AS HIGH AS 90.
&&
.MARINE...AFTER SOMEWHAT ELEVATED WINDS TODAY AND TONIGHT, WINDS
WILL BE 15 KNOTS OR LESS. A SCA HAS BEEN ISSUED FOR THE ATLANTIC
WATERS WHERE THE HIGHEST WINDS WILL BE SEEN.
&&
.FIRE WEATHER...NO CONCERNS HERE DUE TO PLENTY OF MOISTURE.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 86 65 83 65 / 70 20 - -
FORT LAUDERDALE 85 67 84 67 / 70 30 - -
MIAMI 86 69 85 67 / 70 30 - -
NAPLES 82 65 82 65 / 70 10 - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 7 AM EDT THIS MORNING FOR COASTAL COLLIER-
GLADES-HENDRY-INLAND COLLIER.
AM...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR THE ATLANTIC COASTAL WATERS OUT TO 60 NM.
TORNADO WATCH UNTIL 7 AM EDT THIS MORNING FOR LAKE OKEECHOBEE.
GM...TORNADO WATCH UNTIL 7 AM EDT THIS MORNING FOR COASTAL WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM.
&&
LONG TERM...18/GR
SHORT TERM/AVIATION...65/GSHazardous weather outlook, Apr 26, 8:46 AM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 846 AM EDT MON APR 26 2010 FLZ063-066>075-168-172>174-270400- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 846 AM EDT MON APR 26 2010 ...STRONG TO LOCALLY SEVERE STORMS POSSIBLE ALL OF SOUTH FLORIDA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THUNDERSTORMS ARE LIKELY ACROSS ALL OF SOUTH FLORIDA TODAY. ANY THUNDERSTORM COULD PRODUCE FREQUENT TO EXCESSIVE LIGHTNING, VERY HEAVY RAINFALL, STRONG WIND GUSTS AND SMALL HAIL. ADDITIONALLY THERE IS AN ISOLATED TORNADO THREAT ACROSS THE REGION. TORNADOES: THE STRONGEST STORMS MAY BE CAPABLE OF PRODUCING AN ISOLATED, BRIEF TORNADO OR TWO ACROSS SOUTH FLORIDA TODAY. WIND: ISOLATED SEVERE WIND GUSTS ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS TODAY. THESE WIND GUSTS COULD BRIEFLY EXCESS 58 MPH. HAIL: THE STRONGEST STORMS MAY PRODUCE SMALL HAIL UP TO PENNY SIZE ACROSS THE REGION TODAY. WATERSPOUTS: WATERSPOUTS MAY FORM WITH LITTLE OR NO WARNING ACROSS ANY OF THE COASTAL WATERS TODAY. FLOODING: LOCALLY HEAVY RAINFALL IS LIKELY WITH THUNDERSTORMS AS THEY PROGRESS SOUTHEAST TODAY. THESE RAINS MAY CAUSE LOCALIZED STREET FLOODING AS WELL AS FLOODING OF URBAN AND POOR DRAINAGE AREAS. THIS MAY BE ESPECIALLY LIKELY FROM PALM BEACH COUNTY THROUGH GLADES AND HENDRY COUNTIES THIS MORNING. RIP CURRENTS: SOUTHWESTERLY WINDS OF 10 TO 20 MPH WILL LEAD TO A MODERATE RISK OF RIP CURRENTS AT THE GULF COAST BEACHES TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Apr 26, 7:14 AM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL 714 AM EDT MON APR 26 2010 FLZ067-261215- INLAND PALM BEACH COUNTY- 714 AM EDT MON APR 26 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH FOR THE SOUTHERN PORTION OF PALM BEACH COUNTY... EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 55 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. THE STORMS ARE MOVING EASTWARD AROUND 25 MPH. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. HEAVY DOWNPOURS ARE ALSO EXPECTED...WITH RAINFALL RATES OF THREE QUARTERS TO ONE INCH OF RAINFALL PER HOUR. EXPECT PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS WITH THESE HEAVY DOWNPOURS. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. 04
Local storm report, Apr 26, 7:45 AM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL
745 AM EDT MON APR 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM TSTM WND DMG NAPLES 26.15N 81.78W
04/26/2010 COLLIER FL SPOTTER
SKYWARN SPOTTER IN NAPLES REPORTED ESTIMATED WIND GUSTS OF
60 MPH BASED ON TREES BEING BLOWN DOWN AND TREE LIMBS SNAPPED.
INTERSECTION OF IMMOKALLEE AND COLLIER ROADS.
&&
PARKESpecial weather statement, Apr 26, 8:17 AM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL 817 AM EDT MON APR 26 2010 FLZ071-072-172-261315- COASTAL BROWARD COUNTY-INLAND BROWARD COUNTY-METRO BROWARD COUNTY- 817 AM EDT MON APR 26 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH FOR BROWARD COUNTY... THE LEADING EDGE OF A LARGE AREA OF THUNDERSTORMS IS DROPPING SOUTHEAST INTO NORTHERN BROWARD COUNTY. THIS LINE OF STORMS HAS HAD A HISTORY OF STRONG WINDS OVER HENDRY AND PALM BEACH COUNTIES. THERE HAS ALSO BEEN ROTATION INDICATED OCCASIONALLY BY DOPPLER RADAR WITH A FEW STORMS WITHIN THIS LINE. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 55 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS...OR IF THERE IS ADDITIONAL INDICATION OF ROTATION ON DOPPLER RADAR. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. 04
Special weather statement, Apr 26, 8:42 AM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL 842 AM EDT MON APR 26 2010 FLZ069-070-261330- COASTAL COLLIER COUNTY-INLAND COLLIER COUNTY- 842 AM EDT MON APR 26 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH FOR SOUTHERN COLLIER COUNTY... THE LEADING EDGE OF A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DROP SLOWLY THROUGH SOUTHERN COLLIER COUNTY. INDIVIDUAL CELLS WITHIN THIS LEADING EDGE ARE MOVING QUICKLY TO THE EAST. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 55 MPH...AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS...OR DOPPLER RADAR INDICATES ROTATION IN ASSOCIATION WITH ANY OF THE CELLS. THE STRONG WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. HEAVY DOWNPOURS ARE ALSO EXPECTED...WITH RAINFALL RATES OVER ONE INCH OF RAINFALL PER HOUR. EXPECT PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS WITH THESE HEAVY DOWNPOURS. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. 04
Special weather statement, Apr 26, 9:10 AM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL 910 AM EDT MON APR 26 2010 FLZ072>074-172-173-261400- COASTAL BROWARD COUNTY-COASTAL MIAMI-DADE COUNTY-INLAND MIAMI-DADE-METRO BROWARD COUNTY-METROPOLITAN MIAMI DADE- 910 AM EDT MON APR 26 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH FOR NORTHERN MIAMI-DADE COUNTY... THE LEADING EDGE OF A LARGE AREA OF THUNDERSTORMS IS DROPPING SOUTHEAST INTO NORTHERN MIAMI-DADE COUNTY. THIS LINE OF STORMS HAS HAD A HISTORY OF STRONG WINDS OVER BROWARD COUNTY AND ADJACENT COASTAL WATERS. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 55 MPH...AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS OR SHOWS SIGNS OF ROTATION ON DOPPLER RADAR. THE STRONG WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. HEAVY DOWNPOURS ARE ALSO EXPECTED...WITH RAINFALL RATES OVER ONE INCH OF RAINFALL PER HOUR. EXPECT PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS WITH THESE HEAVY DOWNPOURS. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. 04
Special weather statement, Apr 26, 10:04 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL ISSUED BY NATIONAL WEATHER SERVICE KEY WEST FL 1004 AM EDT MON APR 26 2010 FLZ073>075-173-174-261500- COASTAL MIAMI-DADE COUNTY-FAR SOUTH MIAMI-DADE COUNTY-INLAND MIAMI-DADE-MAINLAND MONROE-METROPOLITAN MIAMI DADE- 1004 AM EDT MON APR 26 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH FOR SOUTHERN MIAMI-DADE AND SOUTHERN MAINLAND MONROE COUNTY... THE LEADING EDGE OF A LARGE AREA OF THUNDERSTORMS IS DROPPING SOUTHEAST INTO NORTHERN MIAMI-DADE COUNTY...AND INTO THE WESTERN PORTION OF MAINLAND MONROE COUNTY. THIS LINE OF STORMS HAS HAD A HISTORY OF STRONG WINDS OVER NEAR AND OFFSHORE GULF WATERS...AS WELL AS OVER PORTIONS OF COLLIER COUNTY...WESTERN BROWARD AND PALM BEACH COUNTIES. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 55 MPH...AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS OR SHOWS SIGNS OF ROTATION ON DOPPLER RADAR. THE STRONG WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. HEAVY DOWNPOURS ARE ALSO EXPECTED...WITH RAINFALL RATES OVER ONE INCH OF RAINFALL PER HOUR. EXPECT PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS WITH THESE HEAVY DOWNPOURS. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. 04
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:54 AM EDT | Small Craft Advisory | MFL | 32 hr | |
| Apr 26, 3:14 AM EDT | Special Weather Statement | MFL | Glades | 46 min |
| Apr 26, 3:44 AM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 26, 3:56 AM EDT | Special Weather Statement | MFL | Glades | 64 min |
| Apr 26, 4:14 AM EDT | Special Marine Warning | MFL | 46 min | |
| Apr 26, 4:21 AM EDT | Special Marine Warning | MFL | 114 min | |
| Apr 26, 4:36 AM EDT | Severe Thunderstorm Warning | MFL | Collier, Glades, Hendry, Palm Beach | 41 min |
| Apr 26, 4:59 AM EDT | Special Marine Warning | MFL | 46 min | |
| Apr 26, 5:25 AM EDT | Special Marine Warning | MFL | 50 min | |
| Apr 26, 5:43 AM EDT | Special Marine Warning | MFL | 20 min | |
| Apr 26, 6:17 AM EDT | Special Marine Warning | MFL | 43 min | |
| Apr 26, 6:45 AM EDT | Special Marine Warning | MFL | 60 min | |
| Apr 26, 6:50 AM EDT | Special Marine Warning | MFL | 40 min | |
| Apr 26, 6:56 AM EDT | Tornado Warning | MFL | Hendry | 20 min |
| Apr 26, 7:31 AM EDT | Tornado Warning | MFL | Palm Beach | 29 min |
| Apr 26, 7:38 AM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 22 min |
| Apr 26, 7:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| Apr 26, 7:44 AM EDT | Tornado Warning | MFL | Broward, Palm Beach | 23 min |
| Apr 26, 8:01 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 29 min |
| Apr 26, 8:03 AM EDT | Special Marine Warning | MFL | 57 min | |
| Apr 26, 8:45 AM EDT | Special Marine Warning | MFL | 60 min | |
| Apr 26, 9:01 AM EDT | Areal Flood Advisory | MFL | Collier | 119 min |
| Apr 26, 9:03 AM EDT | Special Marine Warning | MFL | 57 min | |
| Apr 26, 9:28 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Miami-Dade, Monroe | 32 min |
| Apr 26, 9:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| Apr 26, 9:52 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Miami-Dade, Monroe | 23 min |
| Apr 26, 9:55 AM EDT | Special Marine Warning | MFL | 65 min | |
| Apr 26, 10:19 AM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade, Monroe | 41 min |
| Apr 26, 10:44 AM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 26, 10:58 AM EDT | Special Marine Warning | MFL | 62 min | |
| Apr 26, 11:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| Apr 26, 11:57 AM EDT | Special Marine Warning | MFL | 63 min | |
| Apr 26, 12:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Apr 26, 1:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Apr 26, 2:31 PM EDT | Special Marine Warning | MFL | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.